# SDR AALA20130222003

- Difficulty date: February 22, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 41,818 hours, 16,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 947 LEFT BUTTLINE 24 CORRODED.  REPLACE INTERCOSTAL PER SRM 51-20-02.
